MHRA safety alerts and recalls
Every MHRA medicines recall, patient safety alert and Drug Safety Update, checked against GOV.UK every 2 hours from 07:00 to 19:00. Last checked 30 Oct, 17:00.
Pharmshark is not an official alerting route. Make sure your pharmacy receives alerts directly from the MHRA and through your organisation, and always act on the official GOV.UK notice.
Recalls needing action now
Class 1–3 recalls issued in the last 14 days and National Patient Safety Alerts issued in the last 30 days.
-
RecallClass 2 · Action within 48 hoursClass 2 Medicines Recall: Accord-UK Ltd, Lercanidipine Hydrochloride 10mg Film-Coated Tablets, EL(26)A/45 Act on the official notice
-
RecallClass 2 · Action within 48 hoursClass 2 Medicines Recall: Advanz Pharma Limited, Mynzepli 40 mg/mL solution for injection in pre-filled syringe, EL(26)A/44 Act on the official notice
-
RecallClass 2 · Action within 48 hoursClass 2 Medicines Recall: Xeal Pharma, Clopidogrel Oral Liquids (all strengths), EL(26)A/43 Act on the official notice
What do the recall classes mean?
| Class | Action | The MHRA's definition |
|---|---|---|
| Class 1 | Immediate action | The defect presents a risk of death or disability. |
| Class 2 | Action within 48 hours | The defect may cause mistreatment or harm to the patient, but it is not life-threatening or serious. |
| Class 3 | Action within 5 days | The defect is unlikely to cause harm to the patient. |
| Class 4 | Caution in use | Usually minor defects in packaging or other printed materials. |
A Class 1 recall usually comes with a National Patient Safety Alert. Source: MHRA, safety communications.
All alerts
3 items. Showing the community pharmacy view.
-
Patient Safety Alert
National Patient Safety Alert: Patient hoists and slings (all types): risk of death and serious harm from falls (NatPSA/2026/005/MHRA)
Fatal and serious harm continues to occur when patients fall from hoists or slings during transfers and repositioning. A review of recent incidents with a fatal outcome and wider surveillance data shows an average of two deaths per year since 2015.
GOV.UK notice Every National Patient Safety Alert is shown.
-
Patient Safety Alert
National Patient Safety Alert: ResMed Astral 100 and 150 Ventilators: Potential for Patient Harm due to Unexpected Interruption of Ventilation Therapy (NatPSA/2026/004/MHRA)
ResMed has issued a Field Safety Notice regarding Astral 100 and 150 ventilators and associated Printed Circuit Board Assembly spare parts manufactured prior to October 2024. A fault in the device can cause unexpected interruption of ventilation therapy.
GOV.UK notice Every National Patient Safety Alert is shown.
-
Patient Safety AlertClass 1 · Immediate action
National Patient Safety Alert: Class 1 Medicines Recall Notification: Recall of Quetiapine Oral Suspension (unlicensed medicine), manufactured by Eaststone Limited due to a potential for overdosing, NatPSA/2026/002/MHRA
Eaststone Limited is initiating a recall of all batches of quetiapine oral suspension products due to a potential risk of overdose, which could have consequences for the safety of patients.
GOV.UK notice Every National Patient Safety Alert is shown.
Source: the MHRA on GOV.UK. Contains public sector information licensed under the Open Government Licence v3.0. Pharmshark is not affiliated with or endorsed by the MHRA.